Isogenies of prime degree over number fields
Compositio Mathematica, Volume 97 (1995) no. 3, pp. 329-348.
@article{CM_1995__97_3_329_0,
     author = {Momose, Fumiyuki},
     title = {Isogenies of prime degree over number fields},
     journal = {Compositio Mathematica},
     pages = {329--348},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {3},
     year = {1995},
     zbl = {1044.11582},
     mrnumber = {1353278},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_3_329_0/}
}
TY  - JOUR
AU  - Momose, Fumiyuki
TI  - Isogenies of prime degree over number fields
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 329
EP  - 348
VL  - 97
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__97_3_329_0/
UR  - https://zbmath.org/?q=an%3A1044.11582
UR  - https://www.ams.org/mathscinet-getitem?mr=1353278
LA  - en
ID  - CM_1995__97_3_329_0
ER  - 
%0 Journal Article
%A Momose, Fumiyuki
%T Isogenies of prime degree over number fields
%J Compositio Mathematica
%D 1995
%P 329-348
%V 97
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1995__97_3_329_0
Momose, Fumiyuki. Isogenies of prime degree over number fields. Compositio Mathematica, Volume 97 (1995) no. 3, pp. 329-348. http://www.numdam.org/item/CM_1995__97_3_329_0/

[Ab] Abramovich, D.: Formal finiteness and the uniform boundedness conjecture. A footnote to a paper of Kamienny and Mazur, preprint.

[C-S] Cornell, G. and Silverman, J.H.: Arithmetic Geometry. Springer-Verlag, Berlin (1985). | MR | Zbl

[D-R] Deligne, P. and Rapoport, M.: Schémas de modules des courbes elliptiques, Vol. II of the Proceedings of the International Summer School on Modular Functions, Antwerp (1972). Lecture Notes in Math. 349, Springer-Verlag, Berlin (1973). | MR | Zbl

[Fa] Falting, G. and Wüstholz et al.: Rational Points, Seminar Bonn/Wuppertal 1983-84, Aspects of Math., Friedr. Vieweg and Sohn (1984). | MR | Zbl

[Ka1] Kamienny, S.: Torsion points on elliptic curves and q-coefficients of modular forms, Invent. Math. 109(2) (1992) 221-230. | MR | Zbl

[Ka2] Kamienny, S.: A letter to B. Mazur.

[K-M] Kamienny, S. and Mazur B.: Rational torsion of prime order in elliptic curves over number fields, preprint.

[Ke1] Kenku, M.A.: On the modular curves X0(125), X 1(25) and X1(49), J. Lond. Math. Soc. 23 (1981) 415-427. | MR | Zbl

[Ke2] Kenku, M.A.: Certain torsion points on elliptic curves defined over quadratic fields, J. Lond. Math. Soc. 2 (1978) 233-240. | MR | Zbl

[K-Mo] Kenku, M.A. and Momose, F.: Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. 109 (1988) 125-149. | MR | Zbl

[La1] Lang, S.: Elliptic Functions, Addison-Wesley, Reading Math. (1973). | MR | Zbl

[La2] Lang, S.: Algebraic Number Theory, GTM 110, Springer-Verlag (1970). | MR

[Ma1] Mazur, B.: Modular curves and the Eisenstein ideal, Publ. Math. I.H.E.S. 47 (1977) 33-186. | Numdam | MR | Zbl

[Ma2] Mazur, B.: Rational isogenies of prime degree, Invent. Math. 44 (1978) 129-162. | MR | Zbl

[Mo] Momose, F.: p-Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J., 96 (1984) 139-165. | MR | Zbl

[O-T] Oort, F. and Tate, J.: Group schemes of prime order, Ann. Scient. Éc. Nórm. Sup., série 4, 3, 1-21 (1970). | Numdam | MR | Zbl

[Ra1] Raynaud, M.: Schémas en groupes de type (p,...,p), Bull. Math. France 102 (1974) 241-280. | Numdam | MR | Zbl

[Ra2] Raynaud, M.: Spécialisation du fonctuer de Picard, Publ. Math. I.H.E.S. 38 (1970) 27-76. | Numdam | Zbl

[Ri] Ribet, K.A.: Endomorphisms of semistable abelian varieties over number fields, Ann. of Math. 101 (1975) 552-562. | MR | Zbl

[Se] Serre, J.P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972) 259-331 | MR | Zbl

[S-T] Serre, J.P. and Tate, J.: Good reduction of abelian varieties, Ann. Math. 88 (1968) 492-517. | MR | Zbl

[Mf] Modular functions of one variable IV, Lecture Notes in Math. 476, Springer-Verlag, Berlin (1975).

[SGA7] Groupes de Monodromie en Géométrie Algébrique (dirigé par A. Grothendieck avec collaboratiob de M. Raynaud et D. S. Rim), Lecture Notes in Math. 288, Springer-Verlag, Berlin (1972). | MR | Zbl